Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 580292, 34 pages
http://dx.doi.org/10.1155/2011/580292
Research Article

Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale

Taras Shevchenko National University, 01601 Kyiv, Ukraine

Received 24 May 2011; Accepted 3 October 2011

Academic Editor: Tomasz J. Kozubowski

Copyright © 2011 Andriy Yurachkivsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Liptser and A. N. Shiryayev, Theory of Martingales, vol. 49, Kluwer Academic, Dodrecht, The Netherlands, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, vol. 288, Springer, Berlin, Germany, 1987. View at Zentralblatt MATH
  3. I. I . Gikhman and A. V. Skorokhod, Stochastic Differential Equations and Their Applications, Naukova Dumka, Kiev, Ukraine, 1982. View at Zentralblatt MATH
  4. R. J. Elliott, Stochastic Calculus and Applications, vol. 18, Springer, New York, NY, USA, 1982. View at Zentralblatt MATH
  5. K. Yosida, Functional Analysis, Springer, Berlin, Germany, 1965.
  6. A. V. Skorohod, β€œLimit theorems for stochastic processes,” Theory of Probability and its Applications, vol. 1, pp. 261–290, 1956. View at Google Scholar
  7. A. P. Yurachkivsky, β€œForestopping of stochastic processes,” Dopovidi Natsional'noi Akademii nauk Ukrainy, no. 2, pp. 44–47, 1999. View at Google Scholar
  8. M. T. Barlow, β€œConstruction of a martingale with given absolute value,” The Annals of Probability, vol. 9, no. 2, pp. 314–320, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH